Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed period. Not pregnant. On primolut. Dark brown spotting, cramps. Ways to get period soon?

Helli doc, i didnt get menses for last 3 mths. Preg ruled out. Am takung primolut N tablets tds since last 3days. Dark brown spotting started right after 1st tablet. Yest day 3 had lots of abd cramping. Today day 4,only minimal spotting eith no abd cramps. Wat should i do? ....Continue primolut for some more days and hpw many or stop? I want to get my periods soon.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Primulot tablets used to induce withdrawal bleeding.
Once the spotting started you might have stopped the tablets. Then the bleeding will continue. But as you continued the tablets now they will act to stop the bleeding.
So better now you stop the tablets, let the bleeding continue. After completion of the tablets observe the next cycle, if menstruation occurs on regular date no need of further treatment.
For more details you can ask me through:
Take care.

Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor